After 8 months heart is still in A-Fib. Cardiologist gave me 3 options

Posted by cturner01 @cturner01, Dec 18, 2020

Yesterday I had consult with my cardiologist about what to do next . Shocking hasn’t budged my heart. They calling it chronic. He says I have 3 options
1. Do nothing – continue on Eliquis &’Cardezim
2. They can give me a high powered drug (forgot the name & try shocking again) side effects are pretty rough
3. Set up consult with an electrophisiologist for consult about ablation
I’m not sure what I need to do, but I had him set me up with the consult electrophysiologist for 1/6.

Anyone else going through this?

@cturner01

Right now I am taking 400 mg amiodarone getting ready for a cardioversion on Feb 3. My pulse rate is staying good, but the least activity shoots my BP (both numbers) I feel fine. BP was 164/104 after doing regular housework this morning. I’ve never had high bottom numbers. My resting BP is ok. Should I call the Dr.?

Jump to this post

I did contact the Drs office via message & they responded immediately. Added 25 mg Losartan to my meds & am doing better.

REPLY

I am on Tikosyn ( dofetilide ) for two and half year. Have no side effects. You can see if your cardiologist can arrange for this because only a pfizer trained cardiologist can give it.

REPLY

I am. I decided to go ahead with the ablation. The medications lower my quality of life with all the side effects. Ablation shave their risks for sure.

REPLY

Yes. Go to EP. Can correct it w ablation

REPLY
@razorclams

I am. I decided to go ahead with the ablation. The medications lower my quality of life with all the side effects. Ablation shave their risks for sure.

Jump to this post

Best of luck with your procedure. Hope it all goes well for you.

REPLY
@razorclams

I am. I decided to go ahead with the ablation. The medications lower my quality of life with all the side effects. Ablation shave their risks for sure.

Jump to this post

I had an Ablation. It is needed with AFib.
You will do fine!

REPLY

I am on dofetilide which has settled my heart ♥️…..no more procedures.

REPLY
@jocrane

Do u have a Vagus / vagal nerve issue?
Do u have a hiatal hernia?

Either one can cause A Fib.

Research both online.

Jump to this post

Where did you get that information?

REPLY
@bobstokes11

I had an Ablation. It is needed with AFib.
You will do fine!

Jump to this post

I cannot have an ablation any more due to a serious allergy to the silicon used as the adhesive on the patch. I broke out seriously all over my legs as well as at the site of the patch.

REPLY
@bobstokes11

I had an Ablation. It is needed with AFib.
You will do fine!

Jump to this post

DIITO ON ABLATION!!

REPLY
@jocrane

Do u have a Vagus / vagal nerve issue?
Do u have a hiatal hernia?

Either one can cause A Fib.

Research both online.

Jump to this post

Hello, this caught my attention about hiatal hernia and it possibly causing A-fib. My first A-fib episode was in February. I found out in July, that I have a small hiatal hernia. Doctors haven't said anything to me about the two possibly being connected. I'll be seeing my cardiologist in a few months. I may be having a different surgery fir another issue I'm having and the surgeon said that he could fix the hernia if I have to have a surgery for the other issue.

REPLY

I first was diagnosed with AFIB 8/2019, meds controlled it, Eliquis, Multaq and Diltizem until 8/2020. I had an Ablation at Mayo Clinic 10/2020. Had no pain and was weak for two days…off all meds except Eliquis because I had blood clots prior to AFIB. I am 77 years old. Best thing I did for my health.

REPLY
Please sign in or register to post a reply.
  Request Appointment